Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On $ \mathcal{A}$-submodules for reflexive operator algebras

Author: De Guang Han
Journal: Proc. Amer. Math. Soc. 104 (1988), 1067-1070
MSC: Primary 47D25
MathSciNet review: 969048
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In [2] the authors described all weakly closed $ \mathcal{A}$-submodules of $ L\left( H \right)$ for a nest algebra $ \mathcal{A}$ in terms of order homomorphisms of Lat $ \mathcal{A}$. In this paper we prove that for any reflexive algebra $ \mathcal{A}$ which is $ \sigma $-weakly generated by rank-one operators in $ \mathcal{A}$, every $ \sigma $-weakly closed $ \mathcal{A}$-submodule can be characterized by an order homomorphism of Lat $ \mathcal{A}$. In the case when $ \mathcal{A}$ is a reflexive algebra with a completely distributive subspace lattice and $ \mathcal{M}$ is a $ \sigma $-weakly closed ideal of $ \mathcal{A}$, we obtain necessary and sufficient conditions for the commutant of $ \mathcal{A}$ modulo $ \mathcal{M}$ to be equal to AlgLat $ \mathcal{M}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25

Additional Information

Keywords: Reflexivity, submodule, commutant
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society